# SDR UALA2011092905276

- Difficulty date: September 29, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 32,773 hours, 13,313 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061636
- Part serial: 16498990
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KNOTS.  ACFT YAWED TO THE RIGHT.  MAX AUTOBRAKES ENGAGED ACCOMPLISH INSPECTION IAW AMM, INSPECTION AFTER BRAKE EMERGENCY APPLICATION.  FOR REFERENCE, THE FLT CREW REPORTED THAT THEY DID NOT SEE ANY BRAKE TEMPS OVER 510.  ACCOMPLISHED BRAKE INSPECTION PER AMM.  NO DEFECTS NOTED.
